My Dog Got Anti Rabies Vaccination But After That, She Was So Sick And Can't Even Eat And Small Rushes Coming Out Of His Skin. What To Do?
Sometimes dogs will develop allergic reactions to the shots they get. While it is normal for the dog to get a slight fever for a couple of days after the shot is administered as this is the body's normal reaction to the vaccine, rash is an allergic symptom and needs to be treated as such.
You can start by calling your vet and letting him/her know about the symptoms and asking them if there is any suggested advice. Usually vets won't ask you to bring the dog in unless it is showing extreme symptoms, like difficulty breathing.
If they don't ask you to bring the dog in, you can start by giving the dog Benadryl. This is a good antihistamine, which will take care of minor allergic reactions at home. Give the dog 1 milligram per pound of the dog's weight, three times a day. Feed the dog a chicken broth, or boiled chicken and rice as the food is easy to digest.
If the rash does not go away, and she doesn't return to normal health in twenty four hours, go to the vet.